# SDR SWAA2022030878298

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS CRACK ON LWR SURFACE 242DF 8-32 / CLEANED THE REPAIR AREA OF CABIN FLOOR PNL 242DF AND INSTALLED FIBER GLASS REPAIR REF B737-700 SRM 53-00-50-2R-2. REPAIR 2-3L MATERIALS USED EY3804AB PO# 1608199 AND HCS2410-030 PO# 1150387
